Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 24, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 4, 2011, 7:19 AM CDT for Rains County, Van Zandt County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 7:19 AM CDT (12:19 UTC)
- Expired
- Apr 4, 2011, 8:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 156 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS54 KFWD 041219
SVRFWD
TXC379-467-041315-
/O.NEW.KFWD.SV.W.0024.110404T1219Z-110404T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
719 AM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN RAINS COUNTY IN NORTHEAST TEXAS...
VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 815 AM CDT
* AT 719 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHEAST OF CANTON...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAND SALINE...VAN AND EDOM AROUND 725 AM
EMORY AROUND 730 AM
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 521 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3236 9546 3236 9607 3298 9575 3298 9567
3296 9565 3272 9562 3269 9558 3248 9558
3241 9550
TIME...MOT...LOC 1219Z 246DEG 44KT 3260 9579
$$4 follow-up statements
678
WWUS54 KFWD 041234
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 AM CDT MON APR 4 2011
TXC379-467-041315-
/O.CON.KFWD.SV.W.0024.000000T0000Z-110404T1315Z/
RAINS TX-VAN ZANDT TX-
734 AM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR VAN ZANDT AND EASTERN RAINS COUNTIES...
AT 734 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTH OF FRUITVALE...MOVING EAST AT 50 MPH.
ADDITIONAL STRONG TO SEVERE THUNDERSTORMS IN SOUTHERN KAUFMAN COUNTY
NEAR KEMP WILL MOVE NORTHEAST INTO VAN ZANDT COUNTY BEFORE 800 AM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAND SALINE...VAN AND EMORY AROUND 740 AM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 521 AND 542.
LAT...LON 3236 9546 3236 9607 3298 9575 3298 9567
3296 9565 3272 9562 3269 9558 3248 9558
3241 9550
TIME...MOT...LOC 1234Z 248DEG 44KT 3264 9576
$$426
WWUS54 KFWD 041251
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
751 AM CDT MON APR 4 2011
TXC379-467-041315-
/O.CON.KFWD.SV.W.0024.000000T0000Z-110404T1315Z/
RAINS TX-VAN ZANDT TX-
751 AM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR VAN ZANDT AND EASTERN RAINS COUNTIES...
AT 750 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CANTON...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FRUITVALE AROUND 755 AM CDT...
EDOM AROUND 800 AM CDT...
VAN AND GRAND SALINE AROUND 805 AM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 521 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.
&&
LAT...LON 3236 9546 3236 9607 3271 9589 3298 9567
3296 9565 3272 9562 3269 9558 3268 9558
3248 9558 3241 9550
TIME...MOT...LOC 1250Z 250DEG 41KT 3253 9583
$$680
WWUS54 KFWD 041301
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 AM CDT MON APR 4 2011
TXC379-041311-
/O.CAN.KFWD.SV.W.0024.000000T0000Z-110404T1315Z/
RAINS TX-
801 AM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RAINS COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.
LAT...LON 3236 9546 3236 9598 3257 9584 3269 9573
3272 9566 3272 9562 3269 9558 3248 9558
3241 9550
TIME...MOT...LOC 1301Z 250DEG 41KT 3258 9569
$$
TXC467-041315-
/O.CON.KFWD.SV.W.0024.000000T0000Z-110404T1315Z/
VAN ZANDT TX-
801 AM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT
FOR EASTERN VAN ZANDT COUNTY...
AT 801 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF VAN...MOVING EAST AT 45 MPH.
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 528 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.
&&
LAT...LON 3236 9546 3236 9598 3257 9584 3269 9573
3272 9566 3272 9562 3269 9558 3248 9558
3241 9550
TIME...MOT...LOC 1301Z 250DEG 41KT 3258 9569
$$557
WWUS54 KFWD 041308
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 AM CDT MON APR 4 2011
TXC467-041318-
/O.EXP.KFWD.SV.W.0024.000000T0000Z-110404T1315Z/
VAN ZANDT TX-
808 AM CDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VAN ZANDT COUNTY
EXPIRES AT 815 AM CDT...
AT 808 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR EASTERN TEXAS.
LAT...LON 3236 9546 3236 9598 3257 9584 3269 9573
3272 9566 3272 9562 3269 9558 3248 9558
3241 9550
TIME...MOT...LOC 1308Z 250DEG 41KT 3261 9560
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:13 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 4, 6:13 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 613 AM CDT MON APR 4 2011 .AVIATION... MAIN AVIATION CONCERNS ARE THUNDERSTORMS THIS MORNING FOLLOWED BY CONTINUED GUSTY NORTH TO NORTHWEST WINDS THE REST OF THE DAY. COLD FRONT IS CURRENTLY MAKING ITS WAY THROUGH THE METROPLEX AREA TERMINALS. THREAT OF CONVECTIVE WEATHER SHOULD BE IN THE PROCESS OF SHIFTING MAINLY EAST OF THESE AIRPORTS SO WILL END TS AROUND 14Z IN RESPECTIVE TAFS. FOR ACT WILL INCLUDE VCTS THROUGH 15-16Z BASED ON TRENDS AND WILL HOLD OFF TEMPO GROUP AS DYNAMICS REMAIN FOCUSED N OF THE AREA. BASE OF MID-UPPER LEVEL TROUGH WILL MOVE QUICKLY EAST ACROSS THE REGION TODAY LEAVING VFR CONDITIONS IN ITS WAKE THIS AFTERNOON AND OVERNIGHT. DFW...PCPN ENDING 13-14Z. NORTH WINDS 20-30KT WITH HIGHER GUSTS EXPECTED TIL AROUND 00Z. TS SHOULD CONTINUE TO IMPACT EAST TRACON GATES TIL 15-16Z. 30 && .UPDATE... THUNDERSTORMS CONTINUE TO ORGANIZE ALONG THE COLD FRONT AND COVERAGE OF STORMS WILL CONTINUE TO INCREASE. WILL SEND OUT A QUICK UPDATE TO RAISE THE POPS AND MENTION THE POSSIBILITY OF SEVERE STORMS. 79 && .PREV DISCUSSION... /ISSUED 323 AM CDT MON APR 4 2011/ SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM AHEAD OF A STRONG COLD FRONT. THE STORMS SHOULD BECOME MORE NUMEROUS AND ORGANIZED AS THE COLD FRONT MOVES FURTHER SOUTH AND EAST. STEEP MID LEVEL LAPSE RATES AND VERY STRONG WINDS THROUGH A DEEP LAYER OF THE ATMOSPHERE WILL RESULT IN SOME SEVERE STORMS WITH HAIL AND DOWNBURST WINDS. EXPECT STORMS TO END QUICKLY FROM NORTHWEST TO SOUTHEAST THROUGH THE MORNING AS MUCH DRIER AIR MOVES IN BEHIND THE COLD FRONT. A VERY TIGHT PRESSURE GRADIENT BEHIND THE COLD FRONT WILL RESULT IN ANOTHER VERY WINDY DAY ACROSS THE ENTIRE REGION. THEREFORE...WILL LEAVE A WIND ADVISORY IN PLACE THROUGH THE AFTERNOON AND ALSO KEEP A RED FLAG WARNING IN EFFECT THROUGH MID EVENING FOR VERY CRITICAL FIRE WEATHER CONDITIONS. SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT WITH DECREASING WINDS...CLEARING SKIES AND MUCH COOLER TEMPERATURES. A WARMING TREND WILL BEGIN TUESDAY WITH BUILDING HIGH PRESSURE ALOFT AND THE RETURN OF LOW LEVEL MOISTURE IN RESPONSE TO A DEEPENING SURFACE LOW ACROSS THE HIGH PLAINS. THE UPPER RIDGE OF HIGH PRESSURE WILL FLATTEN AND MOVE EAST ON WEDNESDAY WHILE A MID LEVEL TROUGH MOVES ON SHORE IN THE WEST. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AS LARGE SCALE LIFT INCREASES WITH THE APPROACHING UPPER SYSTEM. ONE LIMITING FACTOR FOR STORM DEVELOPMENT WILL BE A STRONG CAP OF WARM AIR. THEREFORE...WILL KEEP ONLY LOW POPS MENTIONED MAINLY EAST OF INTERSTATE 35. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION THURSDAY NIGHT AND BRING AN END TO THE PRECIPITATION CHANCES. SOUTHWEST FLOW ALOFT WILL CONTINUE FRIDAY THROUGH SUNDAY AS ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST AND MOVES EASTWARD. ABUNDANT LOW LEVEL MOISTURE AND INCREASING LARGE SCALE LIFT FROM THIS APPROACHING SYSTEM WILL RESULT IN ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH SUNDAY. SINCE A CAP WILL REMAIN IN PLACE...WILL KEEP ONLY SLIGHT POPS IN THE FORECAST. THE UPPER TROUGH AXIS WILL MOVE EAST OF THE REGION SUNDAY NIGHT AND ALLOW A COLD FRONT TO MOVE ACROSS NORTH TEXAS. THE PASSAGE OF THE FRONT WILL BRING COOLER AND DRIER AIR TO START THE WORK WEEK. HIGH TEMPERATURES TODAY AND TUESDAY WILL BE IN THE 60S AND 70S WITH LOWS TONIGHT RANGING FROM THE MID 30S IN THE NORTH TO THE MID 40S IN THE SOUTH AND ALSO ACROSS PORTIONS OF THE METROPLEX. LOWS TUESDAY NIGHT WILL RANGE FROM THE MID 40S TO THE LOWER 50S. TEMPERATURES FROM MID WEEK THROUGH THE WEEKEND WILL BE ON THE WARM SIDE OVERALL WITH HIGHS MAINLY IN THE 80S AND LOWS IN THE 50S AND 60S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 44 73 53 80 / 60 5 0 5 10 WACO, TX 75 41 75 51 80 / 70 5 0 5 5 PARIS, TX 67 38 70 46 75 / 100 5 0 5 10 DENTON, TX 68 38 75 51 81 / 30 5 0 10 10 MCKINNEY, TX 67 36 74 48 76 / 100 5 0 5 10 DALLAS, TX 70 46 73 52 79 / 100 5 0 5 10 TERRELL, TX 71 41 72 50 77 / 100 5 0 5 10 CORSICANA, TX 72 42 73 50 78 / 70 5 0 5 10 TEMPLE, TX 76 42 74 50 82 / 70 5 0 5 5 MINERAL WELLS, TX 70 37 76 46 84 / 10 5 0 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 30/79
Hazardous weather outlook, Apr 4, 4:43 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 443 AM CDT MON APR 4 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-050945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 443 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS. WIND GUSTS UP TO 40 MPH CAN BE EXPECTED. A CHANCE OF THUNDERSTORMS WILL CONTINUE TODAY ACROSS NORTH TEXAS PRIMARILY DURING THE MORNING HOURS. THE BEST CHANCES FOR STORMS WILL BE ALONG AND EAST OF INTERSTATE 35. A FEW STORMS COULD BECOME SEVERE PRODUCING STRONG GUSTY WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE WESTERN HALF OF THE REGION THROUGH THE MIDDLE OF THE WEEK AS GUSTY WINDS CONTINUE ACROSS THE AREA. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY ACROSS EASTERN PORTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS CENTRAL AND EASTERN PORTIONS OF NORTH TEXAS.
In the hours before
Special weather statement, Apr 4, 5:57 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 AM CDT MON APR 4 2011
TXZ104-041130-
COLLIN TX-
557 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
AT 557 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF WYLIE...MOVING NORTHEAST AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FARMERSVILLE...LUCAS...
MURPHY...PARKER AND WYLIE.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3311 9629 3311 9628 3300 9630 3300 9674
3313 9662 3324 9629
TIME...MOT...LOC 1057Z 243DEG 46KT 3309 9651Local storm report, Apr 4, 6:22 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT MON APR 04 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND GST 3 NNW VENUS 32.47N 97.14W
04/04/2011 E60 MPH JOHNSON TX TRAINED SPOTTER
60 MPH WIND GUSTS WITH 2 BLOWN TRANSFORMERSSpecial weather statement, Apr 4, 6:22 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT MON APR 4 2011
TXZ144-145-041145-
HILL TX-BOSQUE TX-
622 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
HILL COUNTY
AT 622 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF CLEBURNE TO 17 MILES NORTHWEST OF CLIFTON...MOVING EAST AT 50 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BLUM...BYNUM...CARL'S
CORNER...CLIFTON...COVINGTON...HILLSBORO...ITASCA...MERIDIAN...
WHITNEY...MERIDIAN STATE PARK AND LAKE WHITNEY STATE PARK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS. GUSTY WINDS MAY OCCUR WELL IN ADVANCE OF THE HEAVY RAIN.
LAT...LON 3216 9750 3223 9706 3208 9695 3207 9693
3208 9690 3194 9680 3176 9694 3176 9697
3186 9704 3177 9724 3178 9784 3187 9790
TIME...MOT...LOC 1122Z 261DEG 41KT 3224 9725 3188 9779Special weather statement, Apr 4, 6:38 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 AM CDT MON APR 4 2011
TXZ134-135-145-146-041200-
ELLIS TX-HENDERSON TX-NAVARRO TX-HILL TX-
638 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ELLIS COUNTY
SOUTHEASTERN HILL COUNTY
NAVARRO COUNTY
NORTHWESTERN HENDERSON COUNTY
AT 637 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ENNIS TO 12 MILES SOUTHEAST OF HILLSBORO...MOVING EAST AT 50 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...ANGUS...BARDWELL...
BARRY...BLOOMING GROVE...CORSICANA...DAWSON...ENCHANTED OAKS...GUN
BARREL CITY...HUBBARD...KERENS...NAVARRO...SEVEN POINTS AND TOOL.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3184 9643 3180 9651 3182 9673 3180 9677
3180 9700 3186 9704 3184 9710 3230 9672
3236 9600
TIME...MOT...LOC 1137Z 270DEG 43KT 3228 9660 3189 9693Special weather statement, Apr 4, 6:52 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
652 AM CDT MON APR 4 2011
TXZ144-145-159-041230-
HILL TX-BOSQUE TX-MCLENNAN TX-
652 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BOSQUE COUNTY
SOUTHERN HILL COUNTY
NORTHWESTERN MCLENNAN COUNTY
AT 653 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF CLIFTON...MOVING NORTHEAST AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BYNUM...CLIFTON...
HILLSBORO...HUBBARD...VALLEY MILLS...WEST...WHITNEY AND LAKE WHITNEY
STATE PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3163 9763 3183 9764 3211 9697 3207 9694
3208 9692 3184 9675 3150 9753
TIME...MOT...LOC 1153Z 246DEG 49KT 3180 9744Special weather statement, Apr 4, 7:14 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT MON APR 4 2011
TXZ135-146-041245-
HENDERSON TX-NAVARRO TX-
714 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN NAVARRO COUNTY
WESTERN HENDERSON COUNTY
AT 714 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF CORSICANA...MOVING EAST AT 45
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...BARRY...CANEY
CITY...CORSICANA...ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...
KERENS...MALAKOFF...SEVEN POINTS...TOOL AND TRINIDAD.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3211 9582 3207 9665 3227 9651 3233 9640
3235 9644 3235 9582
TIME...MOT...LOC 1214Z 271DEG 38KT 3225 9638The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:28 PM CDT | Special Weather Statement | FWD | Stephens | 32 min |
| Apr 4, 1:42 AM CDT | Special Weather Statement | FWD | Comanche | 33 min |
| Apr 4, 2:03 AM CDT | Special Weather Statement | FWD | Comanche, Erath | 27 min |
| Apr 4, 2:25 AM CDT | Special Weather Statement | FWD | Hamilton | 35 min |
| Apr 4, 2:28 AM CDT | Special Weather Statement | FWD | Somervell | 32 min |
| Apr 4, 2:59 AM CDT | Special Weather Statement | FWD | Bosque | 31 min |
| Apr 4, 3:29 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
| Apr 4, 3:32 AM CDT | Special Weather Statement | FWD | Palo Pinto | 28 min |
| Apr 4, 3:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 4, 3:48 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 57 min |
| Apr 4, 4:18 AM CDT | Special Weather Statement | FWD | Johnson | 27 min |
| Apr 4, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Kaufman, Rockwall, Tarrant | 61 min |
| Apr 4, 4:46 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 29 min |
| Apr 4, 4:50 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 4, 5:04 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 41 min |
| Apr 4, 5:05 AM CDT | Special Weather Statement | FWD | Erath | 25 min |
| Apr 4, 5:18 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| Apr 4, 5:43 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Johnson, Kaufman, Rockwall and 1 more | 62 min |
| Apr 4, 5:44 AM CDT | Special Weather Statement | FWD | Fannin | 31 min |
| Apr 4, 5:57 AM CDT | Special Weather Statement | FWD | Collin | 33 min |
| Apr 4, 6:15 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 50 min |
| Apr 4, 6:22 AM CDT | Special Weather Statement | FWD | Bosque, Hill | 23 min |
| Apr 4, 6:38 AM CDT | Special Weather Statement | FWD | Navarro | 22 min |
| Apr 4, 6:40 AM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 65 min |
| Apr 4, 6:52 AM CDT | Special Weather Statement | FWD | Hill | 38 min |
| Apr 4, 6:52 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 53 min |
| Apr 4, 6:59 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hill, McLennan | 46 min |
| Apr 4, 7:14 AM CDT | Special Weather Statement | FWD | Henderson | 31 min |
| Apr 4, 7:43 AM CDT | River Flood Warning | FWD | Dallas | 3 hr |
| Apr 4, 7:47 AM CDT | Special Weather Statement | FWD | Henderson | 28 min |
| Apr 4, 7:53 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 52 min |
| Apr 4, 7:58 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 47 min |
| Apr 4, 8:01 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Leon, Limestone | 59 min |
| Apr 4, 8:23 AM CDT | Special Weather Statement | FWD | Leon, Robertson | 37 min |
| Apr 4, 8:26 AM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 64 min |
| Apr 4, 8:30 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 43 min |
| Apr 4, 9:34 AM CDT | Special Weather Statement | FWD | Anderson | 26 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.